# SDR 2023F00306

- Difficulty date: October 17, 2023
- Submitted: October 17, 2023
- Operation: General aviation
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 13,842 hours, 9,237 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: PN691026939
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FWD WEB P/NP/N 6910269-39. CRACKED. ACCOMPLISHED TEXTRON AVIATION ENGINEERING REPAIR OF THE LH WING FWD WEB CRACK SR-680A-ATA57-33170 DATED APRIL 25, 2022 AND 8100-9 DATED APRIL 25, 2022; STANDARD REPAIR - CRACK DAMAGE, CENTER WING FAIRINGS, LH AND RH WEBS, WHEEL WELL.
